# SDR UPS05845756

- Difficulty date: October 22, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 723502200013
- Condition: Corroded
- Location: Fs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CORRODED AT STA 1240 L35L.  REMOVED FAB`D AND INSTALLED REPLACMENT SHEAR TIE IAW SRM 53-04-01-0 FIG 051, 51-01-04-0,53-2-0 AND 51-1-20D.
